# SDR CALA2025040203429

- Difficulty date: March 26, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N62894
- Make and model: Boeing 737924ER
- Aircraft serial: 42198
- Aircraft time: 28,642 hours, 10,624 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pulley
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR WARNING ANNUNCIATOR IS ON FWD CARGO FWD CARGO INDICATION LIGHT CAME ON AFTER  LANDING DURING TAXI IN TO FOUND THE LANYARD PULLEY LOOSE AND GETTING STUCK IN THE DOOR HOOK SLOT WHERE SENSOR IS. REMOVED AND REPLACED IT PER AMM TASK 52-31-00 AND PERFORMED OPS CHECKS OF DOOR MULTIPLE TIMES AND DOOR WARNING AND FAULT CLEARED AND OPA CHECKS GOOD
